| Catalog Number |
050-87215 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A peritoneal dialysis (pd) patient reported having a fluid leak associated with pd treatment.The patient encountered an air detected in cassette warning dwell 1 of 4.Patient cancelled treatment and discovered fluid in the pump module area and on the external cassette.In a follow up, the patient's pd nurse confirmed the reported event.The nurse said that the patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed.The patient has received the replacement cycler and continuing with peritoneal dialysis on the new cycler without issue and without reoccurrence of the reported event.The cycler set was discarded and is not available to be returned to the manufacturer for physical evaluation.
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
Event or Problem Description